MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX; ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX; ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Model Number 246001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd phoenix¿; id broth the broth was discovered to be contaminated.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: this complaint is for phoenix id broth (246001) batch 0106932 that contained contaminated tubes.Samples were originally sent back from the customer, however they were sent to the incorrect site.During transfer of the samples from the incorrect location to sparks, the samples were misplaced and unable to be located.In addition to the samples, 2 photos were also provided by the customer which showed foreign matter in the tube.Additionally, a retention box ((b)(4)) from this complaint batch was visually inspected for contaminated tubes.Zero out of the 100 tubes inspected were contaminated.Based on the photos provided, this complaint is confirmed.A review of quality notifications revealed no quality notifications generated on this complaint batch.A review of complaints was performed and there were no additional complaints filed for this batch.Complaint trending was performed and no trends were identified associated with the complaint batch or defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.
 
Event or Problem Description

Brand Name
BD PHOENIX; ID BROTH
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11505545
Report Number1119779-2021-00498
Device Sequence Number19547182
Product Code JSG
UDI-Device Identifier30382902460016
UDI-Public30382902460016
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/14/2021
Device Model Number246001
Device Catalogue Number246001
Device Lot Number0106932
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1